I started taking the contraceptive pill a yesterday and today I have felt extremely ill as I have been throwing up and a fainted a couple of times and im not sure if its simply because im unwell or is this a side effect to the contraceptive pill ?
It seems a bit much for the side effects of the one pill. You may have a bug going on. The nausea usually starts within a few hours of taking the pill. I think I would stop taking it since you just started, then when you feel better try it again and see what happens. You can do that as long as you remember to use a condom for the first 7 days of the pill. It is possible you will need a different pill, but its hard to judge on just one pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2015 • 2 answers
Posted 24 Jun 2015 • 1 answer
Posted 16 Jan 2018 • 1 answer
Posted 21 Mar 2018 • 1 answer
I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go th?
Posted 15 days ago • 1 answer